Modified Quasi-Likelihood Ratio Test for Regime Switching
Hiroyuki Kasahara,
Tatsuyoshi Okimoto and
Katsumi Shimotsu
The Japanese Economic Review, 2014, vol. 65, issue 1, 25-41
Abstract:
type="main">
In this paper we propose a modified quasi-likelihood ratio test of the null hypothesis of one regime against the alternative of two regimes in Markov regime-switching models. The asymptotic distribution of the proposed test statistic is a simple function of Gaussian random variables, and the inference is no more complicated than in the standard case. Our simulations show that the proposed test has good finite sample size and power that are comparable to the quasi-likelihood ratio test of Cho and White. We apply our test to stock returns and Japanese policy functions.
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://hdl.handle.net/10.1111/jere.12027 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jecrev:v:65:y:2014:i:1:p:25-41
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1352-4739
Access Statistics for this article
The Japanese Economic Review is currently edited by Akira Okada
More articles in The Japanese Economic Review from Japanese Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().